# SDR DALA2025100107140

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON FRAME 16RH HOLE C. ON DOUBLE JOGGLE AREA, CRACK DIRECTION AT 3 O CLOCK LOOKING FROM OUTSIDE THE AIRCRAFT.   COMPLIED WHIT ER/A 628458-14AD. (1226864).
